# SDR COMA0360459

- Difficulty date: October 13, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 15,679 hours, 15,596 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601R7528623
- Condition: Broken
- Location: Nr 2 Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM 2 LOW PRESSURE WARNING AND LOSS OF ALL FLUID.  REPLACED BROKEN RETURN LINE AT NR 2 HYD MANIFOLD.
